Post interferon syndrome

 I too am one who has had bad reactions to tx. I am 20 months post tx and feel as bad as I did when on tx except no vomiting. My vision comes and goes and the headaches are a little less often. Due to doctors advice I was went on antidepressants. They did help me as far as not being as depressed but physically I still feel like shit. The antidepressant drugs brought other the issues.I was on antid's for anout 6 months. It upset my stomach and I was constantly farting and I was dizzy most of the time. It wasn’t the farts making me dizzy either. It also killed any lobito I had.  I had dizzy spells up to 2 months after stopping. A couple of weeks ago I tried to wean off a couple of the thyroid drugs. One Endocrinologist told me my thyroid was ok so I tried to stop. Within a week it was hard to get out of bed. I’m now back on the drugs. Yesterday I went for more lab work. In the last 2 months I have done 43 blood tests. I have found some issue- at least I have found a doctor who believes me. I now do a shot in the stomach every morning, as many of you can imagine it’s no big deal when it doesn’t get you sick for the whole week after. I also do another shot in the ass on Saturdays. Most of my doctors’ visits are not covered by insurance. There are so few people that get this from tx that there is little to no one that looks into it. My liver Dr and the drug company have stopped calling me back. My liver was 1 scarring and 2 inflammation when I started. I was hep 3 with an 89% chance of beating it. I felt I had to do it now before I got much older. I had read that one guys web site about people with lasting effects but thought it was just negative propaganda and it could never happen to me… I was sooooo wrong. I am not the person I once was, what I would do to go back and change that decision. I’m going to spend everything I have and do everything I can to come back. I am SVR but I’ve paid dearly for that. Please remind people tx can and does have terrible lasting effects on people

Replies

karmah0209
karmah0209

Yep Tom, I suffer from alot of things you have written concerning some of your sides. I swear, I cant see. My vision is crap! Comes and goes, but for the most part is gone. The Depression is beginning to come more often. I have been on Anti D\'s most of my life. But I do believe the depression is stimming from post tx. So sorry you are still going through a rough time.. TX is a bitch, then you dont have much quaility of life afterwards! Hope you do find some relief Tom..
hugs buddy
deleted_user
deleted_user

So sorry to hear! All I can offer is a (((HUG)))